# SDR DHLA200900051

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,738 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 040700
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,438 hours, 605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK FOUND EMERGENCY LIGHT INOP. R & R BATTERY PACK IAW MM 33-51-1 CHECKED OPERATION OK. AIRCRAFT WAS GROUNDED
